Volume1 Issue22019-05-20T08:53:36+00:00

Volume 1: Issue 2

Volume 1: Issue 2

On Some Algebraic and Order-Theoretic Aspects of Machine Interval Arithmetic

Author(s):  Hend Dawood
DOI:  10.5281/zenodo.2656089
Keywords :  Interval mathematics; Machine interval arithmetic; Outward rounding; Floating-point arithmetic; Machine monotonicity; Dense orders; Orderability of intervals; Symmetricity; Singletonicity; Subdistributive semiring; S-semiring
Refer this article:  Hend Dawood (2019). On Some Algebraic and Order-Theoretic Aspects of Machine Interval Arithmetic. Online Mathematics Journal, 01(02), 1–13. DOI: 10.5281/zenodo.2656089.

Interval arithmetic is a fundamental and reliable mathematical machinery for scientific computing and for addressing uncertainty in general. In order to apply interval mathematics to real life uncertainty problems, one needs a computerized (machine) version thereof, and so, this article is devoted to some mathematical notions concerning the algebraic system of machine interval arithmetic. After formalizing some purely mathematical ingredients of particular importance for the purpose at hand, we give formal characterizations of the algebras of real intervals and machine intervals along with describing the need for interval computations to cope with uncertainty problems. Thereupon, we prove some algebraic and order-theoretic results concerning the structure of machine intervals.

[1] M. A. Amer. First Order Logic with Empty Structures. Studia Logica, 48:169–177, 1989. 2.[2] D. W. Barnes and J. M. Mack. An Algebraic Introduction to Mathematical Logic. Springer Verlag, first edition, 1975.

[3] J. C. Burkill. Functions of Intervals. Proceedings of the London Mathematical Society, 2(1):275–310, 1924.

[4] G. Cantor. Beitrage zur Begrundung der transfiniten Mengenlehre II. Mathematische Annalen, 49:207–246, 1897. Translated
with introduction and commentary by Philip E. B. Jourdain as “Contributions to the Founding of the Theory of Transfinite
Numbers”, Dover Publications, New York, 1955.

[5] S. Chevillard, M. Joldes, and C. Lauter. Sollya: An Environment for the Development of Numerical Codes. In K. Fukuda,
J. van der Hoeven, M. Joswig, and N. Takayama, editors, Mathematical Software – ICMS 2010, volume 6327 of Lecture Notes
in Computer Science, pp. 28–31, Springer, Heidelberg, Germany, September 2010.

[6] J. R. Clay. Nearrings: Geneses and Applications. Oxford University Press, 1992.

[7] H. Dawood. Theories of Interval Arithmetic: Mathematical Foundations and Applications. LAP Lambert Academic Publishing,
Saarbrücken, 2011, ISBN 978-3-8465-0154-2.

[8] H. Dawood. Interval Mathematics: Foundations, Algebraic Structures, and Applications. Master’s thesis, Department of
Mathematics, Faculty of Science, Cairo University, Giza, 2012, doi:10.13140/RG.2.2.24252.13449. URL http:// dx.doi.org/ 10.
13140/ RG.2.2.24252.13449.

[9] H. Dawood. Interval Mathematics as a Potential Weapon against Uncertainty. In S. Chakraverty, editor, Mathematics of Uncertainty
Modeling in the Analysis of Engineering and Science Problems, chapter 1, pp. 1–38, IGI Global, Hershey, PA, January
2014, ISBN 978-1-4666-4991-0, doi:10.4018/978-1-4666-4991-0.ch001. URL http:// dx.doi.org/ 10.4018/ 978-1-4666-4991-0.
ch001.

[10] H. Dawood. InCLosure (Interval enCLosure)–A Language and Environment for Reliable Scientific Computing. Computer
Software, Version 2.0, Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt, December 2018. URL
http:// scholar.cu.edu.eg/ henddawood/ software/ inclosure.

[11] H. Dawood and Y. Dawood. On the Metamathematics of the Theory of Interval Numbers. Technical Report CU-Math-2010-06MTIN,
Department of Mathematics, Faculty of Science, Cairo University, Giza, June 2010.

[12] H. Dawood and Y. Dawood. A Dependency-Aware Interval Algebra. Technical Report CU-Math-2013-09-DAIA, Department
of Mathematics, Faculty of Science, Cairo University, September 2013.

[13] H. Dawood and Y. Dawood. Logical Aspects of Interval Dependency. Technical Report CU-Math-2013-03-LAID, Department
of Mathematics, Faculty of Science, Cairo University, March 2013.

[14] H. Dawood and Y. Dawood. On Some Order-theoretic Aspects of Interval Algebras. Technical Report CU-Math-2014-06OTAIA,
Department of Mathematics, Faculty of Science, Cairo University, June 2014.

[15] H. Dawood and Y. Dawood. The Form of the Uncertain: On the Mathematical Structures of Uncertainty. Technical Report
CU-Math-2016-09-FUMSU, Department of Mathematics, Faculty of Science, Cairo University, September 2016.

[16] H. Dawood and Y. Dawood. Interval Algerbras: A Formalized Treatment. Technical Report CU-Math-2016-06-IAFT, Department
of Mathematics, Faculty of Science, Cairo University, June 2016.

[17] H. Dawood and Y. Dawood. Investigations into a Formalized Theory of Interval Differentiation. Technical Report CU-Math2017-03-IFTID,
Department of Mathematics, Faculty of Science, Cairo University, March 2017.

[18] H. Dawood and Y. Dawood. On the Mathematical Foundations of Algorithmic Differentiation. Technical Report CU-Math2017-01-MFAD,
Department of Mathematics, Faculty of Science, Cairo University, January 2017.

[19] H. Dawood and Y. Dawood. InCLosure 2 (Interval enCLosure)–A Language and Environment for Reliable Scientific Computing.
User Manual, Version 2.0, Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt, December 2018.
URL http:// scholar.cu.edu.eg/ henddawood/ software/ inclosure.

[20] P. S. Dwyer. Linear computations. Chapman & Hall, New York, 1951.

[21] E. Gardenyes, H. Mielgo, and A. Trepat. Modal Intervals: Reason and Ground Semantics. In Interval Mathematics, volume
212 of Lecture Notes in Computer Science, pp. 27–35, Springer Verlag, 1985.

[22] E. R. Hansen. A Generalized Interval Arithmetic. In Interval Mathematics, volume 29 of Lecture Notes in Computer Science,
pp. 7–18, Springer Verlag, 1975.

[23] J. Hintikka. Existential Presuppositions and Existential Commitments. The Journal of Philosophy, 56(3):125–137, 1959.

[24] G. Hunter. Metalogic: An Introduction to the Metatheory of Standard First Order Logic. Macmillan, New York, 1971.

[25] IEEE 1788 Committee. IEEE Standard for Interval Arithmetic. IEEE Std 1788-2015, pp. 1–97, June 2015, doi:10.1109/
IEEESTD.2015.7140721. URL https:// ieeexplore.ieee.org/ document/ 7140721.

[26] L. V. Kolev. Interval Methods for Circuit Analysis. World Scientific Publishing Company, 1993.

[27] O. Kosheleva and V. Kreinovich. Physics Need for Interval Uncertainty and How It Explains Why Physical Space Is (at Least)
3-Dimensional. Technical Report UTEP-CS-19-05, University of Texas at El Paso, January 2019.

[28] U. W. Kulisch. Complete Interval Arithmetic and its Implementation. In Numerical Validation in Current Hardware Architectures:
International Dagstuhl Seminar, Dagstuhl Castle, Germany, January 2008.

[29] U. W. Kulisch. Computer Arithmetic and Validity: Theory, Implementation, and Applications. Walter de Gruyter, 2008.

[30] U. W. Kulisch and W. L. Miranker. Computer Arithmetic in Theory and Practice. Academic Press, New York, 1981.

[31] W. A. Lodwick. Constrained Interval Arithmetic. Technical Report 138, University of Colorado at Denver, Center for
Computational Mathematics, Denver, USA, February 1999.

[32] S. M. Markov. On Directed Interval Arithmetic and its Applications. Journal of Universal Computer Science, 1(7):514–526,
1995.

[33] G. Melquiond. Proving Bounds on Real-Valued Functions with Computations. In A. Armando, P. Baumgartner, and G. Dowek,
editors, International Joint Conference on Automated Reasoning IJCAR, volume 5195 of Lecture Notes in Artificial Intelligence,
pp. 2–17, Springer-Verlag, August 2008, doi:10.1007/978-3-540-71070-7_2.

[34] C. Menini and F. V. Oystaeyen. Abstract Algebra: A Comprehensive Treatment. CRC Press, first edition, 2004.

[35] R. E. Moore. Automatic Error Analysis in Digital Computation. Technical Report LMSD-48421, Lockheed Missiles and Space
Company, Lockheed Corporation, Palo Alto, CA, 1959.

[36] R. E. Moore. Interval Arithmetic and Automatic Error Analysis in Digital Computing. Ph.D. thesis, Stanford University,
Stanford, 1962.

[37] R. E. Moore. Methods and Applications of Interval Analysis. Number 2 in SIAM studies in Applied Mathematics, SIAM,
Philadelphia, 1979.

[38] R. E. Moore, R. B. Kearfott, and M. J. Cloud. Introduction to Interval Analysis. SIAM, 2009.

[39] A. Mostowski. On the Rules of Proof in the Pure Functional Calculus of the First Order. The Journal of Symbolic Logic,
16(2):107–111, 1951.

Download Full Text

A New Fractional Model for the Cancer Treatment by Radiotherapy Using the Hadamard Fractional Derivative

Author(s):  M. Awadalla, Y. Y. Yameni, K. Abuassba
DOI:  10.5281/zenodo.3046037
Keywords :  Hadamard fractional derivative, Existence and uniqueness, Fixed point theory, Nonlinear fractional differential equation
Refer this article:  M. Awadalla, Y .Y. Yameni, & K. Abuassba (2019). A New Fractional Model for the Cancer Treatment by Radiotherapy Using the Hadamard Fractional Derivative. Online Mathematics Journal, 01(02), 14–18. DOI: 10.5281/zenodo.3046037.

In this article, a mathematical model for cancer treatment by radiotherapy is examined. The model is integrated into the Hadamard fractional derivative. First, we examine the existence of the solution. Then, the uniqueness of the solution is investigated.

1. Z. Liu, C. Yang, Comput. Math. Methods Med 124, 1 (2014).2. G. Belostotski, A control theory model for cancer treatment by radiotherapy, MS Thesis, University of Alberta (2004).

3. A. Atangana, I. Koca, Chaos, Solitons Fractals 89, 447 (2016).

4. A. Atangana, D. Baleanu, Therm. Sci. 20, 763 (2016).

5. A. Atangana, Neural Comput. Appl. 26, 1895 (2015).

6. A. Atangana, Neural Comput. Appl. 25, 1021 (2014).

7. A. Atangana, E.F.D. Goufo, BioMed. Res. Int. 2014, 7 (2014).

8. A. Atangana, B.S.T. Alkahtani, Entropy 17, 4439 (2015).

9. H.M. Baskonus, T. Mekkaoui, Z. Hammouch, H. Bulut, Entropy 17, 5771 (2015).

10. H.M. Baskonus, H. Bulut, AIP Conf. Proc. 1738, 290004 (2016).

11. D. Baleanu, J.A. Tenreiro Machado, C. Cattani, M.C. Baleanu, X.J. Yang, Abstr. Appl. Anal. 2014, 535048 (2014).

12. A.M. Yang, C. Cattani, C. Zhang, G.N. Xie, X.J. Yang, Adv. Mech. Eng. 6, 514639 (2014).

13. X.J. Yang, H.M. Srivastava, C. Cattani, Rom. Rep. Phys. 67, 752 (2015).

14. G. Belostotski, H.I. Freedman, Int. J. Appl. Mech. 25, 447 (2005).

15. H.I. Freedman, G. Belostotski, Differ. Equ. Dyn. Syst. 17, 115 (2009).

16. Z. Liu, S. Zhong, C. Yin, W. Chen, Appl. Math. Lett. 24, 1745 (2011).

17. M. Caputo, M. Fabrizio, Progr. Fract. Differ. Appl. 1, 73 (2015).

18. J. Losada, J.J. Nieto, Progr. Fract. Differ. Appl. 1, 87 (2015).

19. M. Caputo, Geophys. J. R. Astr. Soc. 13, 529 (1967).

20. I. Podlubny, Fractional Differential Equations,inMathematics in Science and Engineering, Vol. 198 (Academic Press, San Diego, USA, 1999).

21. Area, I.; Batarfi, H.; Losada, J.; Nieto, J.J.; Shammakh, W.; Torres, A. On a fractional order Ebola epidemic model. Adv. Differ. Equ.(2015), 278.

22. Sofuoglu, Y.; Ozalp, N. A fractional order model on bilingualism. Commun. Fac. Sci. Univ. Ank. Ser. A2014, 2014, 81–89.

23. Sofuoglu, Y.; Ozalp, N. Fractional order bilingualism model without conversion from dominant unilingual group to bilingual group. Differ. Equ. Dyn. Syst. (2015), 2015, 1–9.

24. Hilfer, R. Applications of Fractional Calculus in Physics; World Scientific: Hackensack, NJ, USA, (2001).

25. Mainardi, F. Fractional relaxation-oscillation and fractional diffusion-wave phenomena. Chaos Solitons Fractals 1996, 7, 1461–1477.

26. Ricardo Almeida et al. Modeling some real phenomena by fractional differential Equations, Mathematical Methods in the Applied Sciences. November (2015) DOI:10.1002/mma.3818.

27. Mahmudov et al. Nonlinear sequential fractional differential equations with nonlocal boundary conditions ,Advances in Difference Equations (2017) 2017:319 DOI 10.1186/s13662-017-1371-3

28. N.I. Mahmudov, M. Awadalla and K. Abuassba, Hadamard and Caputo-Hadamard FDE’s with Three Point Integral Boundary Conditions, Nonlinear Analysis and Differential Equations, Vol. 5, (2017), no. 6, 271 – 282, HIKARI Ltd, www.m-hikari.com
https://doi.org/10.12988/nade.2017.7916

29. Li, C.; Sarwar, S. Existence and contiuation of solution for Caputo type fractional differential equations. Electron. J. Differ. Equ. 2016, 2016, 1–14.

30. Babakhani, D.; Gejji, V.D. Existence of positive solutions of nonlinear fractional differential equations. J. Math.Anal. Appl. 2003, 278, 434–442.

31. X. Zhang, T. Shu, H. Cao, Z. Liu, W. Ding, The general solution for impulsive differential equations with Hadamard fractional derivative of
order _ 2(1,2), Adv. in Di_erence Equations, 2016 (2016), 1-36. https://doi.org/10.1186/s13662-016-0744-3

32. Dokuyucu, M. A., Celik, E., Bulut, H., & Baskonus, H. M. (2018). Cancer treatment model with the Caputo-Fabrizio fractional derivative. The European Physical Journal Plus, 133(3), 92.

Download Full Text

Note on Double Aboodh Transform of Fractional Order and its Properties

Author(s):  S. Alfaqeih, T. ÖZIS
DOI:  10.5281/zenodo.3047015
Keywords :  Fractional Laplace transform , Summudu transform , Double Aboodh transform , Mittag leffler function 
Refer this article:  S. Alfaqeih, & T. Ozis (2019). Note on Double Aboodh Transform of Fractional Order and its Properties. Online Mathematics Journal, 01(02), 19–25. DOI: 10.5281/zenodo.3047015.

In this study, we introduce definitions of a fractional double Aboodh transform of order α, where α ϵ [0, 1], for a functions which are fractional differentiable. We then establish some main properties of this transform. Furthermore, we prove some related theorems.

[1] Khalaf R.F. and Belgacem F.B.M., Extraction of the Laplace, Fourier, and Mellin Transforms from the Sumudu transform, AIP Proceedings, 1637, 1426 (2014).[2] Khan Z.H., and Khan W.A., Natural transform-properties and applications, NUST Journal of Engineering Sciences, 1(2008) 127-133.

[3] Shah K., Junaid M. and Ali N., Extraction of Laplace, Sumudu, Fourier and Mellin Transform from the Natural transform, J. Appl. Environ. Biol. Sci., 5(9) (2015) 108-115.

[4] Thakur, A. K. and Panda, S. ‘’ Some Properties of Triple Laplace Transform’’, Journal of Mathematics and Computer Applications Research (JMCAR), 2250-2408, (2015).

[5] Belgacem F.B.M. and Karaballi A.A., Sumudu transform fundamental properties investigations and applications, Journal of applied mathematics and stochastic analysis, (2006).

[6] Kili’cman A. A., Eltayeb H. and Atan K.A.M., A note on the comparison between Laplace and Sumudu transforms, Bull Iranian Math Soc, 37 (2011) 131-141.

[7] Khalid Suliman Aboodh, The New Integral Transform” Aboodh Transform ”Global Journal of Pure and Applied Mathematics ISSN 0973-1768 Volume 9, Number 1 (2013), pp. 35-43.

[8] Mohand, M, Khalid Suliman Aboodh,& Abdelbagy, A. On the Solution of Ordinary Differential Equation with Variable Coefficients using Aboodh Transform, Advances in Theoretical and Applied Mathematics ISSN 0973-4554 Volume 11, Number 4 (2016), pp. 383-389.

[9] H. M. Baskonus, H. Bulut and Y. Pandir, The natural transform decomposition method for linear and nonlinear partial differential equations, Math. Engineer. Scie. Aerospace., 5 (1) (2014), 111-126.

[10] S.Alfaqih, T Ozis First Aboodh Transform of Fractional Order and Its Properties International Journal of Progressive Sciences and Technologies (IJPSAT) (in process).

[11]I. Podlubny, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Vol. 198 (Academic press, 1998).

[12] G. Jumarie, Table of some basic fractional calculus formulae derived from a modified Riemann–Liouville derivative for non-differentiable functions, Appl.Math.Lett.22(2009)378–385.

[13] R. Hilfer, Applications of fractional calculus in physics (World Scientific, 2000).[14]. K. Oldhman and J. Spanier, The fractional calculus: Theory and applications of differentiation and integration to arbitrary order (Academic Press, New York, 1974).

[15] Mittag-leffler, M.G., Sur la nouvelle fonction ( ) a E x , Comptes Rendus Acad. Sci. Paris (Ser. II) 137(1903), 554-558.

[16] K.S. Aboodh , R.A. Farah , I.A. Almardy and F.A. ALmostafa Solution of Partial Integro-Differential Equations by using Aboodh and Double Aboodh Transform Methods, Global Journal of Pure and Applied Mathematics. ISSN 0973-1768 Volume 13, Number 8 (2017), pp. 4347-4360.

Download Full Text